# SDR AALA20130907001

- Difficulty date: September 7, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N838NN
- Make and model: Boeing 737823
- Aircraft serial: 31097
- Aircraft time: 10,640 hours, 4,159 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREAS OF CORROSION ON LOWER FS SKIN FROM STATIONS A905.5 TO STATION 1017 & FROM STRINGERS 21LT TO STRINGER 27RT.  REPAIRED LOWER FS SKIN FROM STATION 905.5 TO STATION 1017 & FROM STRING 21L TO STRINGER 27R IAW EA B737-53-031394.
